Skip to content
Semen Leakage not related to over Masturbation
avatar
klimas posted:
I am a 41 year old healthy male. About a year ago I noticed during masturbation that my semen was leaking before I ejaculate. At 41 a guy knows how the process of Masturbating and having an orgasm then resulting in an avg amount of semen discharge. The leakage it quite significant now and it almost feels as if I have pressure in my perenium as I start to masturbate similar to holding urine in when having a full bladder. When I do finally orgasm I usually don't have much semen discharge left or it is a dry orgasm which then hurts in my groin for a few minutes. I also sometimes feel this pressure during the day without an erection and sometimes I know I am releasing semen into my underwear - a guy knows the difference between this and urine leakage. As a side note I do get a dull pain occasionally on my right testicle area like the description if what epididymitis is but the doctor ruled this out. The pain sometimes goes from my right upper leg up to my lower right abdomen but clearly focused near the testicle area. It sure if this is connected or not.

Most websites refer to over masturbation but I only masturbate on avg 1-2x week. I also notice that semen is sometimes present when I have a bowel movement - I can sometimes see a very large amount of semen in the toilet. This just happened yesterday and I was shocked by the amount of semen that discharged. This was probably the most semen I ever saw in one discharge (compared to normal Orgasm). I know the same thing happens during sexual intercourse because I can feel the pressure early on during intercourse and when I have an orgasm during sex it hurts in my perineum similar to the pain during a dry orgasm with Masturbation,

I did have Prostatitis 3 years ago but my prostate is normal sized now - had an exam recently and I check on my own occasionally. I do occasionally perform a prostate massage with a special device that my doctor recommended after my Prostatitis. Oddly enough I never release semen while doing this which is when I would think this would occur.

What conditions can cause this issue? It is almost an incontinence of seminal fluid. I am frustrated because I have seen two different urologists in NYC area and they pass this off as precum - I know what precum is and this is not precum. This is semen leakage.

I am very comfortable seeing a doctor about this issue but do not know the right type of doctor that will understand this issue better. I feel as if the timing of my system is out if whack.

I do take Testosterone Replacement due to <290 on three Testosterone blood tests about 3 years ago. The doctor cannot explain the early onset of my hypogonadism other then some opioid use for a post surgery pain about 6 years ago with a complication from ball bladder removal. I also take a cialis 5mg day to help with erection firmness and to help prevent Prostatitis from returning - told it is an off label use.

I also take Adderall for ADHD. I have seen a few posts from other men my age who seem to blame the adderall but I never see a reference on the side effects nor do any doctors suggest this on other posts.



I am eager to hear from a male sexual health/ male urologist specialist that has seen this issue before. This by no means is crippling but as a viral male in his early 40's I want to make sure everything is working properly. I also get frustrated when I cannot enjoy masturbation anymore because once I start leaking I know I am done.

Please help.

Take the Poll

How man other male leak large amounts of semen before an Orgasm or have semen stains in their underwear (not caused by normal sexual activity)
  • Never
  • Sometimes
  • Frequent
vote
View Poll Results
Reply
 
avatar
counterso responded:
There aren't any urologists monitoring this Exchange on WebMD. But, the #1 most likely reason here is the medication side effect that you mentioned. ALL psychoactive drugs are known to have potential uro-genital/sexual side effects. Combining that with another drug, and hormone therapy, there's very good reason to assume it is related.

I think you're resisting the urologist's words because of a technicality. Semen is the combination of three fluids. Pre-ejaculate can be any one or combination of the same fluids, and its appearance is something that can change from week to week, in color, texture, volume, and several other characteristics. If you're expecting pre-ejaculate to always be a sticky colorless liquid, you're just wrong on that count.

Also, you should understand that a blood test is a very inaccurate measure of testosterone. Basing hormone therapy on a blood test is a big mistake, when a saliva test is 3x more accurate. And if you were not having symptoms associated with low testosterone levels, no therapy should have been started regardless of what the numbers showed.

So, it sounds like sexual performance is VERY important to you. And that's fine, but you're also 40, and your body IS going to change dramatically over time. I'm not just flippantly saying get used to it, but I am saying you will cannot reasonably expect to maintain the same performance levels today as you had when you were 18. Drugs are not the answer. And anytime you are on hormone therapy, you need to be monitored monthly for all 6 sex hormones, not just one. Messing with one is going to unbalance the rest, which is why it requires monthly checking for at least a year, and then after that at least seasonal checking. Testosterone replacement also does other things to your body (which you may have already been educated on). I won't belabor the point here, but I'm just reminding you of it.

So, first things first...talk to the doctor who prescribes the Adderall and tell him/her about your sexual side effects. Remind them you are taking (at least) two other prescriptions, and see if you can try an alternative for a while to see if the symptoms change. There are probably at least three other things you can try.

And most doctors neglect to mention this, but if you can do the work required to get off the Adderall, you may not need the other medications either, particularly the Cialis.


Spotlight: Member Stories

I had prostate removed 5 yrs. I have had incontinence every since. I had colligen placed near my bladder two times.No luck. I had mesh sling surgicall...More

Helpful Tips

Regarding erectile pain.
I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.